Translator Disclaimer
February 2005 Heavy traffic analysis of open processing networks with complete resource pooling: Asymptotic optimality of discrete review policies
Baris Ata, Sunil Kumar
Ann. Appl. Probab. 15(1A): 331-391 (February 2005). DOI: 10.1214/105051604000000495

Abstract

We consider a class of open stochastic processing networks, with feedback routing and overlapping server capabilities, in heavy traffic. The networks we consider satisfy the so-called complete resource pooling condition and therefore have one-dimensional approximating Brownian control problems. We propose a simple discrete review policy for controlling such networks. Assuming 2+ɛ moments on the interarrival times and processing times, we provide a conceptually simple proof of asymptotic optimality of the proposed policy.

Citation

Download Citation

Baris Ata. Sunil Kumar. "Heavy traffic analysis of open processing networks with complete resource pooling: Asymptotic optimality of discrete review policies." Ann. Appl. Probab. 15 (1A) 331 - 391, February 2005. https://doi.org/10.1214/105051604000000495

Information

Published: February 2005
First available in Project Euclid: 28 January 2005

zbMATH: 1071.60081
MathSciNet: MR2115046
Digital Object Identifier: 10.1214/105051604000000495

Subjects:
Primary: 60F17, 60K25, 68M20, 90F35

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.15 • No. 1A • February 2005
Back to Top